# SDR 97ZZZX4085

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire Harness
- Part number: 311697802
- Condition: Corroded
- Location: Engine
- Part time: 167 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL WIRING HARNESS INSTALLATION.  REMOVED DUE TO EXCESSIVE CORROSION ON PMA PLUG.  REMOVED UNIT FROM LOANER ENGINE.  CORE SHIPPED FROM RNO TO PLANT 12 ON 4-10-97.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
